About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2011 (2011), Article ID 456784, 14 pages
http://dx.doi.org/10.1155/2011/456784
Research Article

Nonlocal Symmetries of Systems of Evolution Equations

BIO-key International, Research and Development Department, Eagan, MN 55123, USA

Received 3 March 2011; Revised 22 April 2011; Accepted 3 June 2011

Academic Editor: Rémi Léandre

Copyright © 2011 Renat Zhdanov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Lie and F. Engel, Theorie der Transformationsgruppen, Teubner, Leipzig, Germany, 1890.
  2. W. I. Fushchych, W. M. Shtelen, and N. I. Serov, Symmetry Analysis and Exact Solutions of Equations of Nonlinear Mathematical Physics, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1993.
  3. W. I. Fushchych and R. Z. Zhdanov, Symmetries of Nonlinear Dirac Equations, Mathematical Ukraina Publishers, Kyiv, Ukraine, 1997.
  4. N. H. Ibragimov, Ed., CRC Handbook of Lie Group Analysis of Differential Equations, vol. 1–3, CRC Press, Boca Raton, Fla, USA, 1996.
  5. A. G. Nikitin, “Group classification of systems of non-linear reaction-diffusion equations with general diffusion matrix. I. Generalized Ginzburg-Landau equations,” Journal of Mathematical Analysis and Applications, vol. 324, no. 1, pp. 615–628, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  6. A. G. Nikitin, “Group classification of systems of non-linear reaction-diffusion equations with general diffusion matrix. II. Generalized Turing systems,” Journal of Mathematical Analysis and Applications, vol. 332, no. 1, pp. 666–690, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  7. A. G. Nikitin, “Group classification of systems of nonlinear reaction-diffusion equations with triangular diffusion matrix,” Ukraïns'kiĭ Matematichniĭ Zhurnal, vol. 59, no. 3, pp. 395–411, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. L. V. Ovsyannikov, Group Analysis of Differential Equations, Academic Press, New York, NY, USA, 1982.
  9. P. Olver, Applications of Lie Groups to Differential Equations, Springer, New York, NY, USA, 1987.
  10. G. W. Bluman and S. Kumei, Symmetries and Differential Equations, vol. 81 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1989.
  11. W. I. Fushchich and A. G. Nikitin, Symmetries of Equations of Quantum Mechanics, Allerton Press, New York, NY, USA, 1994.
  12. G. W. Bluman, G. J. Reid, and S. Kumei, “New classes of symmetries for partial differential equations,” Journal of Mathematical Physics, vol. 29, no. 4, pp. 806–811, 1988.
  13. G. Bluman, “Use and construction of potential symmetries,” Mathematical and Computer Modelling, vol. 18, no. 10, pp. 1–14, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. E. Pucci and G. Saccomandi, “Potential symmetries and solutions by reduction of partial differential equations,” Journal of Physics. A, vol. 26, no. 3, pp. 681–690, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. G. Saccomandi, “Potential symmetries and direct reduction methods of order two,” Journal of Physics. A, vol. 30, no. 6, pp. 2211–2217, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. R. Zhdanov, “On relation between potential and contact symmetries of evolution equations,” Journal of Mathematical Physics, vol. 50, no. 5, Article ID 053522, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. Q. Huang, C. Z. Qu, and R. Zhdanov, “Group-theoretical framework for potential symmetries of evolution equations,” Journal of Mathematical Physics, vol. 52, no. 2, Article ID 023514, 11 pages, 2010.
  18. E. Pucci and G. Saccomandi, “Contact symmetries and solutions by reduction of partial differential equations,” Journal of Physics. A, vol. 27, no. 1, pp. 177–184, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. E. Momoniat and F. M. Mahomed, “The existence of contact transformations for evolution-type equations,” Journal of Physics. A, vol. 32, no. 49, pp. 8721–8730, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. C. Sophocleous, “Potential symmetries of nonlinear diffusion-convection equations,” Journal of Physics. A, vol. 29, no. 21, pp. 6951–6959, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. C. Sophocleous, “Symmetries and form-preserving transformations of generalised inhomogeneous nonlinear diffusion equations,” Physica A, vol. 324, no. 3-4, pp. 509–529, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. A. G. Johnpillai and A. H. Kara, “Nonclassical potential symmetry generators of differential equations,” Nonlinear Dynamics, vol. 30, no. 2, pp. 167–177, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. M. Senthilvelan and M. Torrisi, “Potential symmetries and new solutions of a simplified model for reacting mixtures,” Journal of Physics. A, vol. 33, no. 2, pp. 405–415, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. N. H. Ibragimov, Transformation Groups Applied to Mathematical Physics, Mathematics and Its Applications (Soviet Series), D. Reidel Publishing, Dordrecht, The Netherlands, 1985.
  25. R. Zhdanov and O. Roman, “On preliminary symmetry classification of nonlinear Schrödinger equations with some applications to Doebner-Goldin models,” Reports on Mathematical Physics, vol. 45, no. 2, pp. 273–291, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. V. V. Sokolov, “On the symmetries of evolution equations,” Russian Mathematical Surveys, vol. 43, no. 5), pp. 165–204, 1988.